# SDR DALA2025051503771

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK LEFT OUTBOARD @ LOCATION FR22 HAS CORROSION. CORROSION REMOVED AND FOUND OUR LIMITS. REMOVED AND REPLACED SEAT TRACK AT FWD CABIN FLOOR STRUCTURE FT 22 I.AW A 220 ASRP BD 500-A-150-42-21-00 AAA-2. (LP# 0964580)
